DOI QR코드

DOI QR Code

REAL HYPERSURFACES IN COMPLEX SPACE FORMS WITH ε-PARALLEL RICCI TENSOR AND STRUCTURE JACOBI OPERATOR

  • Ki, U-Hang (The National Academy of Sciences) ;
  • Perez Juan De Dios (Department de Geometria y Topologia Facultad de Ciencias Universidad de Granada) ;
  • Santos Florentino G. (Departamento de Geometria y Topologia Facultad de Ciencias Universided de Granada) ;
  • Suh Young-Jin (Department of Mathematics Kyungpook university)
  • Published : 2007.03.31

Abstract

We know that there are no real hypersurfaces with parallel Ricci tensor or parallel structure Jacobi operator in a nonflat complex space form (See [4], [6], [10] and [11]). In this paper we investigate real hypersurfaces M in a nonflat complex space form $M_n(c)$ under the condition that ${\nabla}_{\varepsilon}S=0\;and\;{\nabla}_{\varepsilon}R_{\varepsilon}=0,\;where\;S\;and\;R_{\varepsilon}$ respectively denote the Ricci tensor and the structure Jacobi operator of M in $M_n(c)$.

Keywords

real hypersurface;structure Jacobi operator;Ricci tensor;Hopf hypersurface

References

  1. J. Berndt, Real hypersurfaces with constant principal curvatures in complex hyperbolic space, J. Reine Angew. Math. 395 (1989), 132-141
  2. T. E. Cecil and P. J. Ryan, Focal sets and real hypersurfaces in complex projective space, Trans. Amer. Math. Soc. 269 (1982), no. 2, 481-499 https://doi.org/10.2307/1998460
  3. E. H. Kang and U-H. Ki, Real hypersurfaces satisfying ${\Delta}{\xi}$S = 0 of a complex space form, Bull. Korean Math. Soc. 35 (1998), no. 4, 819-835
  4. U-H. Ki, H. Nakagawa, and Y. J. Suh, Real hypersurfaces with harmonic Weyl tensor of a complex space form, Hiroshima Math. J. 20 (1990), no. 1, 93-102
  5. U. K. Kim, Nonexistence of Ricci-parallel real hypersurfaces in $P_2C\;or\;H_2C$, Bull. Korean Math. Soc. 41 (2004), no. 4, 699-708 https://doi.org/10.4134/BKMS.2004.41.4.699
  6. S. Montiel and A. Romero, On some real hypersurfaces of a complex hyperbolic space, Geom. Dedicata 20 (1986), no. 2, 245-261
  7. R. Niebergall and P. J. Ryan, Real hypersurfaces in complex space forms, Tight and Taut submanifolds (Berkeley, CA, 1994), 233-305, Math. Sci. Res. Inst. Publ., 32, Cambridge Univ. Press, Cambridge, 1997
  8. M. Okumura, On some real hypersurfaces of a complex projective space, Trans. Amer. Math. Soc. 212 (1975), 355-364 https://doi.org/10.2307/1998631
  9. M. Ortega, J. D. Perez, and F. G. Santos, Non-existence of real hypersurfaces with parallel structure Jacobi operator in nonflat complex space forms, to appear in Rocky Mountain J. Math
  10. J. D. Perez, F. G. Santos, and Y. J. Suh, Real hypersurfaces in complex projective space whose structure Jacobi operator is Lie ${\xi}$-parallel, Diff. Geom. Appl. 22 (2005), no. 2, 181-188 https://doi.org/10.1016/j.difgeo.2004.10.005
  11. R. Takagi, On homogeneous real hypersurfaces in a complex projective space, Osaka J. Math. 10 (1973), 495-506
  12. U-H. Ki, Real hypersurfaces with parallel Ricci tensor of a complex space form, Tsukuba J. Math. 13 (1989), no. 1, 73-81 https://doi.org/10.21099/tkbjm/1496161007

Cited by

  1. CHARACTERIZATIONS OF REAL HYPERSURFACES OF TYPE A IN A NONFLAT COMPLEX SPACE FORM WHOSE STRUCTURE JACOBI OPERATOR IS ξ-PARALLEL vol.31, pp.2, 2009, https://doi.org/10.5831/HMJ.2009.31.2.185
  2. Real Hypersurfaces in <i>CP<sup>2</sup></i> and <i>CH<sup>2</sup></i> Equipped With Structure Jacobi Operator Satisfying L<sub>ξ</sub>l =▽<sub>ξ</sub>l vol.02, pp.01, 2012, https://doi.org/10.4236/apm.2012.21001
  3. Hopf hypersurfaces in complex two-plane Grassmannians with generalized Tanaka-Webster $$\mathfrak{D}^ \bot$$-parallel structure Jacobi operator vol.12, pp.12, 2014, https://doi.org/10.2478/s11533-014-0447-5
  4. Real Hypersurfaces in Complex Two-Plane Grassmannians with GTW Reeb Lie Derivative Structure Jacobi Operator vol.13, pp.3, 2016, https://doi.org/10.1007/s00009-015-0535-1
  5. Real hypersurfaces in the complex quadric with parallel structure Jacobi operator vol.51, 2017, https://doi.org/10.1016/j.difgeo.2017.01.001
  6. Real hypersurfaces in complex two-plane grassmannians with parallel structure Jacobi operator vol.122, pp.1-2, 2009, https://doi.org/10.1007/s10474-008-8004-y
  7. Real Hypersurfaces of Nonflat Complex Projective Planes Whose Jacobi Structure Operator Satisfies a Generalized Commutative Condition vol.2016, 2016, https://doi.org/10.1155/2016/3089298
  8. ON THE STRUCTURE JACOBI OPERATOR AND RICCI TENSOR OF REAL HYPERSURFACES IN NONFLAT COMPLEX SPACE FORMS vol.32, pp.4, 2010, https://doi.org/10.5831/HMJ.2010.32.4.747
  9. Real hypersurfaces in complex two-plane Grassmannians whose structure Jacobi operator is of Codazzi type vol.125, pp.1-2, 2009, https://doi.org/10.1007/s10474-009-8245-4
  10. REAL HYPERSURFACES OF NON-FLAT COMPLEX SPACE FORMS WITH GENERALIZED ξ-PARALLEL JACOBI STRUCTURE OPERATOR vol.58, pp.03, 2016, https://doi.org/10.1017/S0017089515000403
  11. REAL HYPERSURFACES IN COMPLEX TWO-PLANE GRASSMANNIANS WITH 𝔇⊥-PARALLEL STRUCTURE JACOBI OPERATOR vol.22, pp.05, 2011, https://doi.org/10.1142/S0129167X11006957
  12. Real Hypersurfaces in Complex Two-plane Grassmannians with F-parallel Normal Jacobi Operator vol.51, pp.4, 2011, https://doi.org/10.5666/KMJ.2011.51.4.395
  13. $$\mathfrak D $$ -parallelism of normal and structure Jacobi operators for hypersurfaces in complex two-plane Grassmannians vol.193, pp.2, 2014, https://doi.org/10.1007/s10231-012-0292-8
  14. The structure Jacobi operator and the shape operator of real hypersurfaces in $$\mathbb {C}P^{2}$$ C P 2 and $$\mathbb {C}H^{2}$$ C H 2 vol.55, pp.2, 2014, https://doi.org/10.1007/s13366-013-0174-2
  15. ON FINSLER MANIFOLDS WHOSE TANGENT BUNDLE HAS THE g-NATURAL METRIC vol.08, pp.07, 2011, https://doi.org/10.1142/S0219887811005828
  16. Generalized Tanaka-Webster and Levi-Civita connections for normal Jacobi operator in complex two-plane Grassmannians vol.65, pp.2, 2015, https://doi.org/10.1007/s10587-015-0196-z
  17. Real Hypersurfaces in Complex Two-Plane Grassmannians with Reeb Parallel Structure Jacobi Operator vol.57, pp.04, 2014, https://doi.org/10.4153/CMB-2013-018-3
  18. Real hypersurfaces in the complex quadric whose structure Jacobi operator is of Codazzi type pp.1522-2616, 2019, https://doi.org/10.1002/mana.201800184